MathSciNet Relay Station
MathSciNet bibliographic data
MR1387886 60H25 (60E99)
Goldie, Charles M.; Grübel, Rudolf Perpetuities with thin tails. Adv. in Appl. Probab. 28 (1996), no. 2, 463–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement